BibTeX record journals/tcs/BarbutiMMP11

download as .bib file

@article{DBLP:journals/tcs/BarbutiMMP11,
  author    = {Roberto Barbuti and
               Andrea Maggiolo{-}Schettini and
               Paolo Milazzo and
               Giovanni Pardini},
  title     = {Spatial Calculus of Looping Sequences},
  journal   = {Theor. Comput. Sci.},
  volume    = {412},
  number    = {43},
  pages     = {5976--6001},
  year      = {2011},
  url       = {https://doi.org/10.1016/j.tcs.2011.01.020},
  doi       = {10.1016/j.tcs.2011.01.020},
  timestamp = {Thu, 08 Jun 2017 09:02:37 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tcs/BarbutiMMP11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics